# SDR ASAA2023101745724

- Difficulty date: October 17, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 5,553 hours, 1,622 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ABOUT 1:18Z FL 360 AP B TURNED OFF & FO INBD SCREEN WENT MOMENTARILY BLANK. ALL CAME BACK ON AFTER ABOUT 1 MIN. GROUNDED - YES. ON DEFERRAL.
